APA način citiranja

Society, A. M. (2010). Transactions of the American Mathematical Society. Volume 362, Number 11, 2010. American Mathematical Society.

Čikaški stil citiranja

Society, American Mathematical. Transactions of the American Mathematical Society. Volume 362, Number 11, 2010. American Mathematical Society, 2010.

MLA način citiranja

Society, American Mathematical. Transactions of the American Mathematical Society. Volume 362, Number 11, 2010. American Mathematical Society, 2010.

Upozorenje: Ovi citati možda nisu uvijek 100% točni.